# SDR DHL9974153C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Ws 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING LOWER T/E COVE PANEL I/B SUPPORT CHANNEL CRACKED I/B OF NR 12 SPOILER  ACTUATOR STA 495.  REMOVED AND REPLACED SUPPORT CHANNEL PER SRM 51-30-2, N/R 2852.
